# SDR AALA20130311004

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 65,987 hours, 22,928 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED NUMBER 2 CENTER HYDRAULIC OVERHEAT MESSAGE FOLLOWED BY EICAS MESSAGE AND LOSS OF SYSTEM.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 2 CENTER ELECTRONIC HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
